# SDR CALA2014021390377

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 50,103 hours, 11,996 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO EWR DUE TO RT BLEED LT & RT ENG PRV EICAS MESSAGE DURING CRUISE.  IAW MANUAL, FLIGHT CREW SHUTDOWN ASSOCIATED PACK. NO EMERGENCY.  R & R  PRV VLV, PRV CONTROLLER & OVER PRESS SWITCH IAW AMM 36-11-18,36- 21-03,36-11-19.
